MAUDE Adverse Event Report: PENUMBRA, INC. POD PACKING COIL; HCG, KRD

PENUMBRA, INC. POD PACKING COIL; HCG, KRD
Catalog Number RBYPODJ60
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was undergoing a coil embolization procedure using a pod packing coil (packing coil).During the procedure, the physician attempted to retract the packing coil; however, it could not be pulled back, and the coil became damaged.It was reported that part of the packing coil was left in the patient's body.No additional information was provided.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided; therefore, the manufacturing records could not be reviewed.
 
Additional Manufacturer Narrative
Please note that the following sections were incorrectly reported on the initial mfr report and are being corrected on this follow-up #1 mfr report: 1.Section b.Box 1.Adverse event and/or product problem.2.Section b.Box 2.Outcomes attributed to adverse event.3.Section h.Box 1.Type of reportable event.4.Section h.Box 6.Health effect impact code 1.

Brand Name
POD PACKING COIL
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer (Section G)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
Manufacturer Contact
veronica menezes
one penumbra place
alameda, CA 94502
5107483200
MDR Report Key23936044
Report Number3005168196-2025-00419
Device Sequence Number9627416
Product Code HCG
UDI-Device Identifier00814548017679
UDI-Public00814548017679
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K170852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRBYPODJ60
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 MO
Patient SexUnknown